Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding theorems for multiplicative systems and projective geometries


Author: Trevor Evans
Journal: Proc. Amer. Math. Soc. 3 (1952), 614-620
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050566-9
MathSciNet review: 0050566
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, The homomorphism theorems for loops, Amer. J. Math. vol. 67 (1945) pp. 450-460. MR 0012302 (7:7c)
  • [2] Grace E. Bates, Free loops and nets and their generalizations, Amer. J. Math., vol. 69 (1947) pp. 499-550. MR 0021001 (9:8b)
  • [3] Trevor Evans, On multiplicative systems defined by generators and relations. I. Normal form theorems, Proc. Cambridge Philos. Soc. vol. 47 (1951) pp. 637-649. MR 0043764 (13:312g)
  • [4] Marshall Hall, Projective planes, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 229-277. MR 0008892 (5:72c)
  • [5] Graham Higman, B. H. Neumann, and Hanna Neumann, Embedding theorems for groups, J. London Math. Soc. vol. 24 (1949) pp. 247-254. MR 0032641 (11:322d)
  • [6] A. I. Zukov, Reduced systems of defining relations in non-associative algebras, Mat. Sbornik. N.S. vol. 27 (1950) pp. 267-280. MR 0037831 (12:314d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050566-9
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society